# SDR YENA201801060010

- Difficulty date: January 6, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 58,201 hours, 20,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 766738
- Condition: No Test
- Location: Emergency Lights
- Part time: 54,601 hours, 19,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT BATTERY FAILED TO TEST.   R & R THE BATTERY IAW AMM 33-51-38. OPS CHECKED OK.
